# SDR QXEA2013101201432

- Difficulty date: October 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 28,943 hours, 30,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Fod
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS HARD TO OPEN AND CLOSE. DURING INSPECTION, FOUND DEBRIS ON DOOR SLIDES.  CLEANED AND LUBED.  FUNCTIONAL CHECKED  GOOD IAW AMM TASK 52-11-00-720-802.  RETURNED TO SERVICE.
